# SDR 97ZZZX758

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95LL
- Make and model: Beech 65-A80
- Aircraft serial: LD235
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: RA12884
- Condition: Lead Broken
- Location: Prop Deice
- Component: Rapco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEADS ARE BREAKING 12 INCHES FROM THE TERMINALS.  THE LEAD IS REQUIRED TO BEND IN THIS AREA.  SUBMITTER STATED THIS IS THE 10TH BOOT WHICH HAS FAILED IN THIS AREA IN THE LAST FIVE WEEKS.
